Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 20, NWS Grand Forks, ND

June 26, 2009Grand Forks County, Pembina County, Walsh County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 26, 2009, 6:25 PM CDT for Grand Forks County, Pembina County, Walsh County, North Dakota. It was in force for 65 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 6:25 PM CDT (23:25 UTC)
Expired
Jun 26, 2009, 7:30 PM CDT
In force
65 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Grand Forks County, ND, Pembina County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 94 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:28 PM CDTTSTM WND DMG12 W Drayton, NDHWY 81 WALSH/PEMBINA COUNTY LINE. ESTIMATED WIND SPEEDS 60-70 MPH.
Jun 26, 6:30 PM CDTTORNADO 02 E Forest River, NDA TORNADO TRACKED TO THE EAST-SOUTHEAST FOR ABOUT 3 MILES TO 1 SW OF ARDOCK BY 638 PM CDT. THE TORNADO BROKE DOWN SEVERAL LARGE TREE LIMBS IN SHELTER BELTS AND PRODUCED A FAIRLY WIDE DEBRIS SWIRL TO THE WEST OF ARDOCH AS VIEWED BY OBSERVERS NEAR THE SOUTHWEST
Jun 26, 6:30 PM CDTTORNADOForest River, ND
Jun 26, 6:33 PM CDTTSTM WND DMGGrafton, NDROOFING MATERIAL TORN OFF A POTATO WAREHOUSE ON THE SOUTH END OF TOWN.
Jun 26, 6:35 PM CDTTORNADO 12 Sse Grafton, NDA TORNADO TRACKED FOR ABOUT 5 MILES TO NEAR 4 NW OF MINTO BY 645 PM CDT. THE TORNADO LIFTED A BARN FROM ITS FOUNDATION AND DESTROYED IT WHILE UPROOTING NUMEROUS TREES IN THE FARMYARD. LATER THE TORNADO BROKE DOWN 3 POWER POLES AND SNAPPED OFF NUMEROUS OTHER TR
Jun 26, 6:40 PM CDTHAIL 1.252 N Warsaw, NDHAIL AND WINDS TO 70 MPH PRODUCED WIDESPREAD CROP AND TREE DAMAGE.
Jun 26, 6:42 PM CDTHAIL 12 S Grafton, ND
Jun 26, 6:45 PM CDTTORNADO 11 Nw Warsaw, NDA TORNADO TRACKED EASTWARD NEAR WARSAW AND LIFTED ABOUT 3 ESE OF WARSAW BY 655 PM CDT. THE TORNADO SNAPPED OFF NUMEROUS LARGE TREE LIMBS AND BLEW DOWN A STEEL 3K BUSHEL GRAIN BIN ALONG ITS PATH. MAXIMUM WIDTH ESTIMATED AT 250 YARDS. PEAK WINDS ESTIMATED AT 90
Jun 26, 6:49 PM CDTHAIL 14 N Minto, NDHWY 81 BETWEEN GRAFTON AND MINTO
Jun 26, 6:49 PM CDTHAIL 18 N Minto, NDHWY 81 BETWEEN GRAFTON AND MINTO
Jun 26, 6:49 PM CDTTORNADOW Warsaw, ND
Jun 26, 7:22 PM CDTTORNADO1 N Manvel, NDFUNNEL CLOUD BRIEFLY TOUCHED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.4 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 262325
SVRFGF
NDC035-067-099-270030-
/O.NEW.KFGF.SV.W.0020.090626T2325Z-090627T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
625 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTHEASTERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...
  EASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITY OF GRAFTON...

* UNTIL 730 PM CDT

* AT 623 PM CDT...LAW ENFORCEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  NASH TO 4 MILES SOUTHEAST OF INKSTER...MOVING TO THE EAST AT 15
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NASH AT 630 PM CDT...
  VOSS AND FOREST RIVER AT 640 PM CDT...
  GRAFTON...JOHNSTOWN AND GILBY AT 650 PM CDT...
  MINTO AT 700 PM CDT...

  INTERSTATE 29 BETWEEN MILE MARKERS 152 AND 187...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4858 9719 4807 9717 4808 9768 4837 9761
      4855 9759
TIME...MOT...LOC 2324Z 285DEG 13KT 4847 9753 4811 9759

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:50 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 26, 2:50 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
250 PM CDT FRI JUN 26 2009

.SHORT TERM...
MAIN FORECAST CHALLENGE IS HEAVY RAIN/SEVERE POTENTIAL TONIGHT.
MODELS ARE IN DECENT CONSENSUS IN SHOWING BETTER DEVELOPMENT EARLY
ON TONIGHT OVER THE CENTRAL DAKOTAS...TRANSITIONING MORE TO A RAIN
EVENT LATE TONIGHT. FOLLOWED THE HPC PCPN AMOUNTS WHICH ARE MORE
OF A MODEL BLEND.

TONIGHT...AT 19Z...THERE WAS STILL BROAD SFC LOW PRESSURE OVER THE
WESTERN HIGH PLAINS...MAINLY BETWEEN KMBG AND KPHP. NICE WARM
SECTOR AROUND AND AHEAD OF THE LOW...WITH TEMPS IN THE LOW 90S AND
DEW POINTS IN THE 60S. THIS IS GIVING SFC BASED CAPE VALUES OF
AROUND 3500 J/KG AND MLCAPE VALUES ABOUT THE SAME. BULK SHEAR
VALUES ARE BEST OVER THE WESTERN DAKOTAS...BUT THERE ARE SOME 40KT
VALUES UP TOWARD KDVL. LOWEST SFC BASED LIS ARE RIGHT AROUND THE
SFC LOW (-9)...BUT DO EXTEND ALL OVER THE WARM SECTOR. 18Z
SOUNDINGS AT KABR/KUNR ARE STILL SHOWING SOME WEAK CAP IN PLACE
...SO ARE STILL AWAITING THE KICKER TO GET THINGS GOING WITHIN THE
NEXT FEW HOURS. FORCING STILL LOOKS BEST NEAR THE SFC LOW AND ITS
VARIOUS BOUNDARIES...OR WITH ANY PIECE OF UPPER LEVEL ENERGY THAT
EJECTS OUT IN THE SOUTHWEST FLOW. SPC ALREADY MONITORING PORTIONS
OF THE DAKOTAS FOR SEVERE WEATHER POTENTIAL. AS STORMS GET GOING
LATE THIS AFTERNOON/EARLY EVENING...THINK THINGS WILL SLOWLY
TRANSITION MORE TO A WIDESPREAD RAIN EVENT OVERNIGHT. MODELS TRACK
THE SFC LOW INTO EAST CENTRAL NORTH DAKOTA BY 06Z SAT...THEN UP
INTO NORTHWEST MN BY 12Z SAT. NICE MOISTURE TRANSPORT ALSO SETS UP
WITH THE LOW LEVEL JET CRANKING UP TO 50KTS OR GREATER. NOT SURE
ABOUT HOW ANY CONVECTION THAT DEVELOPS SOUTH OF THE FA WILL AFFECT
THINGS UP IN THE FA EITHER...IF AN MCS DEVELOPS TO THE SOUTH IT
COULD SAP SOME OF THIS MOISTURE TRANSPORT. PREVIOUS FORECAST
ISSUED A FLASH FLOOD WATCH FOR KDVL REGION INTO THE NORTHERN RED
RIVER VALLEY...WHICH STILL LOOKS FINE. THE SOUTHERN VALLEY HAS
ALSO BEEN HIT HARD RECENTLY...BUT THE HEAVIER RAINS LOOK TO STAY
NORTH OF THIS AREA.

SAT-MON...SAT AFTERNOON INTO EARLY EVENING LOOKS MORE FAVORABLE
FOR PCPN TODAY...AS A 500MB SHORT WAVE TRACKS THRU. TEMPS ALOFT
LOOK PRETTY CHILLY TOO WHICH FAVOR AFTERNOON INSTABILITY SHOWERS/
TSTMS. NORTHWEST WINDS LOOK PRETTY DECENT TOO...SO IT WILL BE A
MUCH DIFFERENT DAY THAN TODAY. LOWERED HIGHS A BIT BUT PROBABLY
NOT QUITE ENOUGH...MUCH DEPENDS ON LINGERING CLOUD COVER. REST OF
FORECAST LOOKS FINE.

.LONG TERM TUE-FRI...
00Z AND 06Z MODEL RUNS WERE QUITE VARIED IN THEIR SOLUTIONS
REGARDING MID TO LATE WEEK 500 MB PATTERN.  12Z RUNS A BIT BETTER
BUT STILL QUITE VARIED IN HOW DEEP THE 500 MB TROUGH WILL BE OVER
THE GREAT LAKES.  IT IS LOOKING LIKE A WEAK SFC TROUGH WILL PASS
THRU TUES NIGHT OR WED FOLLOWED BY HIGH PRESSURE.  BASED ON COORD
WITH SURROUNDING OFFICES WE WENT AGAINST HPC POPS AND LOWERED AND
WENT DRY FOR THU-FRI PERIOD.  TEMPS LOOK A BIT CLOSER TO NORMAL OR A
FEW DEGREES BELOW NORMAL.

&&

.AVIATION...
MAIN PLAYER WILL BE TIMING THE DEVELOPMENT OF WIDESPREAD RAIN AND
THUNDERSTORMS OVER NORTH DAKOTA THIS EVENING AND SPREADING INTO
NW/WCNTRL MN LATE TONIGHT-SAT MORNING.  WENT WIDESPREAD
THUNDERSTORMS IN THE TAFS LATE EVENING AND OVERNIGHT AT MOST TAF
SITES.  CIGS COULD GO DOWN INTO MVFR RANGE LATER IN THE NIGHT IN
SATURATED AIRMASS...BUT EXTENT IS NOT CLEAR.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     MORNING FOR NDZ006>008-014>016-024-026-054.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SATURDAY
     MORNING FOR MNZ004-007.

&&

GODON/RIDDLE
Hazardous weather outlook, Jun 26, 6:52 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
652 AM CDT FRI JUN 26 2009

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-271200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
652 AM CDT FRI JUN 26 2009

...FLASH FLOOD WATCH TONIGHT FOR THE DEVILS LAKE BASIN AND FAR
NORTHERN RED RIVER VALLEY...

...RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING COLD FRONT WILL BE THE FOCUS FOR STRONG
THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON CONTINUING OVERNIGHT
AS THE FRONT SHIFTS EAST. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A
LINE FROM DEVILS LAKE TO LANGDON BY THIS EVENING AND SHIFT SLOWLY
EAST ACROSS EASTERN NORTH DAKOTA AND FAR NORTHWEST MINNESOTA
OVERNIGHT. ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE
ALL POSSIBLE WITH THESE STORMS. IN ADDITION HEAVY RAIN WILL BE A
THREAT MAINLY ACROSS THE DEVILS LAKE BASIN INTO THE FAR NORTHERN
VALLEY WHERE RAINFALL AMOUNTS EXCEEDING TWO INCHES ARE POSSIBLE.
ANOTHER POTENTIAL AREA FOR STRONG STORMS WILL BE ACROSS PORTIONS
OF WEST CENTRAL MINNESOTA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AREAS OF RAIN AND THUNDERSTORMS WILL SHIFT EAST ACROSS NORTHWEST
AND WEST CENTRAL MINNESOTA MAINLY SATURDAY MORNING. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR SEVERE WEATHER AND RAINFALL REPORTS.

VOELKER

In the hours before

Local storm report, Jun 26, 1:22 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
122 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             5 W CANDO               48.49N 99.31W
06/26/2009  E1.00 INCH       TOWNER             ND   PUBLIC

1225 PM     HAIL             7 SW CANDO              48.42N 99.31W
06/26/2009  E0.75 INCH       TOWNER             ND   TRAINED SPOTTER

&&

DRIDDLE
Local storm report, Jun 26, 1:56 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
156 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FUNNEL CLOUD     10 NW MOUNTAIN          48.79N 98.02W
06/26/2009                   CAVALIER           ND   TRAINED SPOTTER

            SITED BETWEEN 120 AND 130 PM WELL ABOVE GROUND BEFORE IT
            LIFTED INTO CLOUD.

&&

WBARRETT
Special weather statement, Jun 26, 2:55 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
255 PM CDT FRI JUN 26 2009

NDZ006-262045-
TOWNER ND-
255 PM CDT FRI JUN 26 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOWNER COUNTY IN NORTHEAST
NORTH DAKOTA...

UNTIL 345 PM CDT

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 5 MILES NORTHEAST OF ROLLA...OR 54 MILES WEST OF
LANGDON...MOVING TO THE EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
HANSBORO AT 310 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4900 9955 4901 9952 4901 9915 4901 9909
      4891 9904 4880 9954
TIME...MOT...LOC 1955Z 248DEG 23KT 4890 9953

DTR
Local storm report, Jun 26, 5:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
538 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TORNADO          1 NW MICHIGAN           48.04N 98.13W
06/26/2009                   NELSON             ND   FIRE DEPT/RESCUE

&&

WBARRETT
Local storm report, Jun 26, 6:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
606 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FUNNEL CLOUD     4 W PARK RIVER          48.39N 97.83W
06/26/2009                   WALSH              ND   PUBLIC

&&

WBARRETT
Local storm report, Jun 26, 6:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
618 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     10 W GRAFTON            48.41N 97.62W
06/26/2009                   WALSH              ND   PUBLIC

            LARGE BRANCHES BREAKING FROM TREES. WINDS ESTIMATED 50-60
            MPH.

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:22 AM CDTFlash Flood WatchFGFBenson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more24 hr
Jun 26, 12:20 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Towner40 min
Jun 26, 2:55 PM CDTSpecial Weather StatementFGFTowner50 min
Jun 26, 5:15 PM CDTSevere Thunderstorm WarningFGFNelson, Walsh60 min
Jun 26, 5:22 PM CDTTornado WarningFGFBenson53 min
Jun 26, 5:32 PM CDTTornado WarningFGFGrand Forks, Nelson58 min
Jun 26, 5:44 PM CDTFlash Flood WarningFGFCavalier, Towner13 hr
Jun 26, 5:56 PM CDTTornado WarningFGFPembina, Walsh64 min
Jun 26, 6:05 PM CDTFlash Flood WarningFGFNelson, Walsh14 hr
Jun 26, 6:10 PM CDTTornado WarningFGFGrand Forks, Nelson65 min
Jun 26, 6:46 PM CDTTornado WarningFGFGrand Forks59 min
Jun 26, 6:55 PM CDTTornado WarningFGFGrand Forks, Walsh65 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.